# SDR 99FDEA00502

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65404493
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

99-285 - ON FLAP RETRACT UP TO FLAPS 2, BOTH INBD AND OTBD NEEDLES STUCK BETWEEN 2 AND 5.  ALL LED'S IND EXT.  REMOVED AND REPLACED O/B FLAP CONTROL VALVE PER MM 27-51-00.  LUBED I/B FLAP CONTROL DRUM RIGGED CK GOOD PER 27-51-00-5.
